MAUDE Adverse Event Report: BAXTER HEALTHCARE - TIJUANA BAJA CARTRIDGE LOW WEIGHT - LOW VOLUME; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

BAXTER HEALTHCARE - TIJUANA BAJA CARTRIDGE LOW WEIGHT - LOW VOLUME; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 114435
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).A batch review was conducted and there was no deviation found related to this reported condition during the manufacture of this lot.The actual device was not available for evaluation, however, eight retained samples were evaluated.Visual inspection and dimensional inspection did not identify any abnormalities that could have contributed to the reported condition.Simulated use testing was performed with retention samples, and it was determined that the sets could be loaded correctly.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that at the beginning of patient treatment with a gambro cartridge low weight/low volume bloodline, the blood pump was not catching the tubing.The tubing segment became loose.The rn tried to adjust the tubing, however, it would not stay in place.Treatment was terminated without returning the extracorporeal blood to the patient.The blood loss was approximately estimated to 50ml.No clinical symptoms were reported; however, the patient had an "er visit".It was unknown if any medical intervention was provided.At the time of this report, the patient was ¿stabilized¿.No additional information is available.

Brand Name
CARTRIDGE LOW WEIGHT - LOW VOLUME
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
BAXTER HEALTHCARE - TIJUANA BAJA
tijuana baja california
MDR Report Key7713456
Report Number8030638-2018-00010
Device Sequence Number11112211
Product Code FJK
UDI-Device Identifier07332414112400
UDI-Public(01)07332414112400
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K100364
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/24/2018
Report Date (Section F) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2020
Device Catalogue Number114435
Device Lot Number1000179062
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/26/2018
Event Location Hospital
Date Report to Manufacturer07/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHOENIX MACHINE
Outcome Attributed to Adverse Event Other;
Patient Weight11
Date Report Sent to FDA07/24/2018